# SDR R61A2022021600149

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 34,568 hours, 22,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER DOOR CUTOUT LOWER BEAM IS CORRODED, FR 17-18.  REPLACED LOWER BEAM PN 170-03719-005 REF SRM 51-40-08.  RESTORED FINISH REF SRM 51-23-04, 51-23-05, 51-23-06.
